# SDR 20000808SH014

- Difficulty date: July 12, 2000
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N771EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0046
- System (JASC): 3242 · Brake
- Part: Pin
- Part number: 06900400
- Condition: Destroyed
- Location: Brake System
- Component: Brake Caliper, Parkerhanfin
- Component part number: 30100
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, AFT BRAKE LOCKED UP, AND MAIN WHEEL SEIZED.  MAINTENANCE FOUND ONE CALIPER ANCHOR PIN SHEARED.  REMOVED AND REPLACED MAIN WHEEL ASSY, BRAKE CALIPER, AND BRAKE BACKPLATE ASSY, THEN RETURNED AIRCRAFT TO SERVICE.  AT THIS TIME, ALL ANCHOR PINS ARE BEING CHANGED IN THE OPERATOR''S FLEET.  (X)
